# SDR USAA920081511

- Difficulty date: August 11, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 61,288 hours, 27,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part serial: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 616 SEA-PHX - EMERG EQUIP - OUTBOARD EMERGENCY FLASHLIGHT BLINKING SLOW.  MAINTENANCE REMOVED AND REPLACED THE OUTBOARD EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.  (S)
